MathSciNet Relay Station
MathSciNet bibliographic data
MR2415336 39A13 (33D15 65Q05)
Duval, Anne; Roques, Julien Familles fuchsiennes d'équations aux ($q$-)différences et confluence. (French) [Fuchsian families of ($q$-)difference equations and confluence] Bull. Soc. Math. France 136 (2008), no. 1, 67–96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement